ABNORMAL MENSTRUAL BLEEDING AFTER VACCINE

by | Apr 21, 2021 | 0 comments

ABNORMAL MENSTRUAL BLEEDING AFTER VACCINE Several Israeli women have reported irregular periods and abnormal bleeding after receiving Pfizer’s #Covid19 vaccine. Thousands of other women have also reported irregularities in their monthly cycle after receiving the coronavirus vaccine, according to a survey from the University of Illinois. Watch as Del and Jefferey explore this topic further. […]

ABNORMAL MENSTRUAL BLEEDING AFTER VACCINE
Several Israeli women have reported irregular periods and abnormal bleeding after receiving Pfizer’s #Covid19 vaccine. Thousands of other women have also reported irregularities in their monthly cycle after receiving the coronavirus vaccine, according to a survey from the University of Illinois. Watch as Del and Jefferey explore this topic further.
#Pfizer #Periods #MenstrualCycle #AbnormalBleeding #IrregularCycle #DelBigtree #TheHighwire
POSTED: April 19, 2021

0 Comments

Submit a Comment

Your email address will not be published. Required fields are marked *

Pin It on Pinterest

Shares
Share This